# SDR SWAA2023041918641

- Difficulty date: March 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AND RBL33 WL208.1 FWD GALLEY AND LAV 2023-191871<[01] REPLACED WEB-INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS344 TO BS 360 AND RBL 33 WL 208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 33 REV- SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] JOB COMPLETED AND CERTIFIED RII.
